Über stabile Körpersysteme

L. Fejes Tóth; A. Heppes

Compositio Mathematica (1962-1964)

  • Volume: 15, page 119-126
  • ISSN: 0010-437X

How to cite


Fejes Tóth, L., and Heppes, A.. "Über stabile Körpersysteme." Compositio Mathematica 15 (1962-1964): 119-126. <http://eudml.org/doc/88867>.

author = {Fejes Tóth, L., Heppes, A.},
journal = {Compositio Mathematica},
keywords = {metric geometry, convex geometry, integral geometry},
language = {ger},
pages = {119-126},
publisher = {Kraus Reprint},
title = {Über stabile Körpersysteme},
url = {http://eudml.org/doc/88867},
volume = {15},
year = {1962-1964},

AU - Fejes Tóth, L.
AU - Heppes, A.
TI - Über stabile Körpersysteme
JO - Compositio Mathematica
PY - 1962-1964
PB - Kraus Reprint
VL - 15
SP - 119
EP - 126
LA - ger
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/88867
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.